|
Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya, 1960, Volume 24, Issue 6, Pages 807–824
(Mi im3681)
|
|
|
|
This article is cited in 1 scientific paper (total in 1 paper)
SL-isomorphism of ordered groups
K. M. Kutyev
Received: 23.07.1959
Citation:
K. M. Kutyev, “SL-isomorphism of ordered groups”, Izv. Math., 24:6 (1960)
Linking options:
https://www.mathnet.ru/eng/im3681 https://www.mathnet.ru/eng/im/v24/i6/p807
|
Statistics & downloads: |
Abstract page: | 197 | Full-text PDF : | 74 | First page: | 1 |
|